# SDR QXEA2013060701061

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 14,689 hours, 15,747 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAILED APU START ATTEMPT.  STRONG FUEL ODOR IN COCKPIT & FUEL SPILLED ON GROUND UNDER APU.  INTERROGATED CDS, FOUND IGNITION FAULT.  PERFORMED START OF APU WITH NO DEFECTS.  OK FOR SERVICE.  COULD NOT DUPLICATE.
